Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Castillo, Jesús M.F. and García, Ricardo and Jaramillo Aguado, Jesús Ángel (2002) Extension of bilinear forms from subespaces of L1 -space. Annales Academiæ Scientiarum Fennicæ Mathematica, 27 . pp. 91-96. ISSN 1239-629X

Castillo, Jesús M.F. and García, R. and Jaramillo Aguado, Jesús Ángel (2001) Extension of bilinear forms on Banach spaces. Proceedings of the American Mathematical Society, 129 (12). pp. 3647-3656. ISSN 0002-9939

This list was generated on Tue Jun 2 03:29:47 2015 CEST.